# SDR SWAA2023013082095

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS986 LBL42 AND WL208 AT AFT GALLEY AREA 2022-691865<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101U102020 DUE DATE: 30 AUG 23;[03] REPAIRED ACCOMPLISHED AS PER SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 3 AND EA 22-153-03765 LOC ON FLOOR BEAM LOCATED BS986 LBL42 AND WL208 AT AFT GALLEY AREA SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGN OFF BELOW
